# SDR SWIA200718678

- Difficulty date: July 18, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 7,781 hours, 5,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPEN AND CLOSE INTERNAL LEVER IS CRACKED AT LOWER BOTTOM AREA, FOUND AT C-CHECK.  INSTALLED LEVER HANDLE PER CRJ7/9 AMM 52-11-02-400-803-A02.
